Spectral method for linear elasticity

Jeong Ho Chu, Hi Jun Choe, Man Hoe Kim

Research output: Contribution to journalArticle

2 Citations (Scopus)

Abstract

We find a spectral method for the solutions to linear Lamé system in the spherical domain. We represent the solutions in terms of spherical harmonics and find an algorithm deciding each coefficients of the given degree. A concrete power series expansions using the associated Legendre functions for three dimension and complex variables functions for two dimension are derived.

Original languageEnglish
Pages (from-to)269-282
Number of pages14
JournalApplied Mathematics and Computation
Volume182
Issue number1
DOIs
Publication statusPublished - 2006 Nov 1

Fingerprint

Legendre function
Power Series Expansion
Spherical Harmonics
Linear Elasticity
Complex Variables
Spectral Methods
Three-dimension
Elasticity
Two Dimensions
Linear Systems
Coefficient
Linear systems
Concretes

All Science Journal Classification (ASJC) codes

  • Computational Mathematics
  • Applied Mathematics

Cite this

Chu, Jeong Ho ; Choe, Hi Jun ; Kim, Man Hoe. / Spectral method for linear elasticity. In: Applied Mathematics and Computation. 2006 ; Vol. 182, No. 1. pp. 269-282.
@article{601d10b138684a78b4e5ebb52ff5de5d,
title = "Spectral method for linear elasticity",
abstract = "We find a spectral method for the solutions to linear Lam{\'e} system in the spherical domain. We represent the solutions in terms of spherical harmonics and find an algorithm deciding each coefficients of the given degree. A concrete power series expansions using the associated Legendre functions for three dimension and complex variables functions for two dimension are derived.",
author = "Chu, {Jeong Ho} and Choe, {Hi Jun} and Kim, {Man Hoe}",
year = "2006",
month = "11",
day = "1",
doi = "10.1016/j.amc.2006.01.093",
language = "English",
volume = "182",
pages = "269--282",
journal = "Applied Mathematics and Computation",
issn = "0096-3003",
publisher = "Elsevier Inc.",
number = "1",

}

Spectral method for linear elasticity. / Chu, Jeong Ho; Choe, Hi Jun; Kim, Man Hoe.

In: Applied Mathematics and Computation, Vol. 182, No. 1, 01.11.2006, p. 269-282.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Spectral method for linear elasticity

AU - Chu, Jeong Ho

AU - Choe, Hi Jun

AU - Kim, Man Hoe

PY - 2006/11/1

Y1 - 2006/11/1

N2 - We find a spectral method for the solutions to linear Lamé system in the spherical domain. We represent the solutions in terms of spherical harmonics and find an algorithm deciding each coefficients of the given degree. A concrete power series expansions using the associated Legendre functions for three dimension and complex variables functions for two dimension are derived.

AB - We find a spectral method for the solutions to linear Lamé system in the spherical domain. We represent the solutions in terms of spherical harmonics and find an algorithm deciding each coefficients of the given degree. A concrete power series expansions using the associated Legendre functions for three dimension and complex variables functions for two dimension are derived.

UR - http://www.scopus.com/inward/record.url?scp=33750906951&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=33750906951&partnerID=8YFLogxK

U2 - 10.1016/j.amc.2006.01.093

DO - 10.1016/j.amc.2006.01.093

M3 - Article

VL - 182

SP - 269

EP - 282

JO - Applied Mathematics and Computation

JF - Applied Mathematics and Computation

SN - 0096-3003

IS - 1

ER -